Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Le dual des fonctions holomorphes intégrables sur un domaine strictement pseudo-convexe


Author: Bernard Coupet
Journal: Proc. Amer. Math. Soc. 102 (1988), 493-501
MSC: Primary 32H10; Secondary 46E15, 46J15
DOI: https://doi.org/10.1090/S0002-9939-1988-0928967-8
MathSciNet review: 928967
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that on a strictly pseudoconvex domain with $ {C^4}$ boundary in $ {C^n}$, the dual of the Bergman space $ {B^1}$ is Bloch space.


References [Enhancements On Off] (What's this?)

  • [1] D. Barrett, Irregularity of the Bergman projection on a smooth bounded domain in $ {C^n}$, Ann. of Math. (2) 119 (1984), 431-436. MR 740899 (85e:32030)
  • [2] L. Boutet de Monvel and J. Sjöstrand, Sur la singularité des noyaux de Bergman et de Szegö, Astérisque 34-35 (1976), 123-164. MR 0590106 (58:28684)
  • [3] P. Kranz, Optimal Lipschitz and $ {L^p}$ regularity for the equations $ \bar \partial U = f$ on strongly pseudoconvex domains, Math. Ann. 219 (1975), 233-260.
  • [4] E. Ligocka, The Hölder continuity of the Bergman projection and proper holomorphic mappings, Studia Math. 80 (1984), 89-107. MR 781328 (86e:32030)
  • [5] S. Bell, Biholomorphic mappings and the $ \bar \partial $-problem, Ann. of Math. (2) 114 (1981), 103-113. MR 625347 (82j:32039)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32H10, 46E15, 46J15

Retrieve articles in all journals with MSC: 32H10, 46E15, 46J15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0928967-8
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society